Come join others currently navigating treatment in our weekly Zoom Meetup! Register here: Tuesdays, 1pm ET.
Fill Out Your Profile to share more about you. Learn more...

AC infusion and bladder irritation

Options
Bonniebleu
Bonniebleu Member Posts: 33

Hi,

I can’t find anything related to this so thought I’d just ask here.

Does anybody have bladder irritation, kind of like a pressing feeling on your bladder when you’ve had fluids? I don’t really have any symptoms for a UTI.


Many Thanks!

Comments

  • spookiesmom
    spookiesmom Member Posts: 8,178
    Options

    Probably would be a good idea to get checked for UTI anyway.

  • mindthief
    mindthief Member Posts: 62
    Options

    Yes, I did, during cycles 2 and 3 of treatment. I also had no other symptoms (burning or blood in urine) butgot checked for a UTI anyway, which was negative. The feeling lasted a few days before disappearing.

  • ruthbru
    ruthbru Member Posts: 47,237
    Options

    Drink tons & tons of water before, during and after your infusion!

  • Bonniebleu
    Bonniebleu Member Posts: 33
    Options

    thank you : ). I don’t know what I would do without you sweet people here!

  • gb2115
    gb2115 Member Posts: 553
    Options

    I had pressure, burning, and a tiny bit of blood after each AC infusion. No urgency or frequent peeing. I was never tested for a UTI, but with one call to the oncologist I was told it was irritation from the chemo. I always felt better in about 24-48 hours. I do have issues with pelvic floor tension/prolapse so I think the pressure feeling was that getting stirred up.

    Interestingly, for the rest of the day/night after each AC, I barely needed to pee, despite drinking fluid. Oncology was ok with it since it would pick up by morning. Made me nervous every time.

  • threetree
    threetree Member Posts: 1,470
    Options

    I had irritation in my bladder from the AC also. I don't think it is a UTI. It was very annoying, however, and you keep thinking something serious is going on. (Well, actually it is.) It should go away when you are done with the chemo.

  • seagoddess2021_
    seagoddess2021_ Member Posts: 10
    Options

    I did have some pressure, irritation after AC treatments. After my last dose my symptoms increased. Started on macrobid for one dose but by next day fever and vomiting. I was admitted for 2 days from a UTI, hit me fast and furiously. Just stay on top of symptoms and hydrate like crazy!!

  • Bonniebleu
    Bonniebleu Member Posts: 33
    Options

    Thanks to everyone for replying. I’m going to have my MO do a urine test to check for UTI, but I don’t think that’s it. I think the chemo just irritates my bladder AND I need to keep up on the water.